MathSciNet Relay Station
MathSciNet bibliographic data
MR911776 (88j:58033) 58F05 (57R99 58C27)
Eliashberg, Ya. M. A theorem on the structure of wave fronts and its application in symplectic topology. (Russian) Funktsional. Anal. i Prilozhen. 21 (1987), no. 3, 65–72, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement